MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42800-27
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/17/2024
Type of Reportable Event Death
Event or Problem Description
The event involved transpac¿ it monitoring kit, 60" safeset reservoir, 2 blood sampling port, 3ml flush device, macrodrip where a disconnection of tubing at blood sampling port was reported.The product was not discolored during the entire use.The event occurred during infusion and there was patient harm due to bleeding that occurred when the device malfunctioned and broke apart.The patient needed to be turned and repositioned for clean-up.Patient sustained respiratory arrest while staff was attempting to clean the patient up.Patient then expired one day after initial arrest and product issue, and after being made comfort care.
 
Additional Manufacturer Narrative
The device is not available for evaluation.However, a photo was provided.The investigation is pending.
 
Additional Manufacturer Narrative
The reported complaint of separation was confirmed based on the image provided by the customer.No product samples, videos were returned for investigation.However an image was provided by the customer showing the area of the defect.A failure mode was not able to be identified from the image provided by the customer.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.Without the return of the reported sample, a probable cause could not be confirmed.The device history report (dhr) for lot 13618180 was reviewed and no non conformities were found that would led to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 60" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18727280
Report Number9617594-2024-00161
Device Sequence Number17729990
Product Code DRS
UDI-Device Identifier00887709097995
UDI-Public(01)00887709097995(17)260401(10)13618180
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Catalogue Number42800-27
Device Lot Number13618180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown